# SDR USAA990942

- Difficulty date: September 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N960VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47505
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 76
- Part time: 71,902 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING C-5 CHECK FOUND TWO .125 INCH CRACKS AT LONG 2 AND 3 STATION 76.  INSTALLED FILLER AND DOUBLER PER SR09530239.  (M)
